# SDR CA110509003

- Difficulty date: May 5, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Agusta AW139
- Aircraft time: 96 hours
- Engine: Pwa PT6*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A494AD2C00C0360X
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DAILY INSPECTION FOUND  HYD PRESSURE HOSE TO BE LEAKING.  NR 2 SYS PRESSURE HOSE FROM THE TEE FITTING TO THE RT SERVO FOUND TO BE LEAKING FROM A PIN HOLE IN THE RUBBERIZED OUTER COVER.   ACFT GROUNDED, DOM INFORMED AND PARTS PLACED ON ORDER.
